# SDR GTIA050278

- Difficulty date: November 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Aircraft time: 30,479 hours, 25,697 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 198 BETWEEN LT SEAT TRACKS IS CORRODED.  REMOVED FLOOR SUPPORT, FABRICATED NEW SUPPORT TREATED AND PRIMED, INSTALLED REPAIR.  (K)
